# SDR ASAA2016090117953

- Difficulty date: September 1, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT SECTION , JUST BEFORE THE A/C BAY, FLOORBEAM HAS CORROSION AT SEVERAL SPOTS.  BS 500I LBL 21 - RBL 21.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02,   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A FIG 103 DETAIL D.  REMOVED AND REPLACED IAW  SRM 51-40-02.
